Skip to content
Home » Victrin

Victrin

    Victrin

    Victrin (Loratadine) tablets are long-acting, non-sedating and antihistamine. It treats symptoms such as itching, runny nose, watery eyes, and sneezing from “hay fever” and other allergies. It is also used to relieve itching from hives.

    Package contains: The Victrin package contains 10 film coated tablets and an enclosed leaflet. It is also available in syrup of 60 ml.

    Victrin

    Composition:

    Loratadine 10 mg.

    Dosage: As directed by physician.

    Precautions and warnings: Older adults may be more sensitive to the side effects of this drug, especially drowsiness, confusion, or fell-down.

    It may interfere with certain laboratory tests (allergy skin testing), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.

    Side effects: A very serious allergic reaction to this drug is rare: It can cause some side effects such as rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, and trouble breathing.

    Instruction: Store below 30°C in a dry place, Protect from light. To be dispensed on the prescription of a registered practitioner only. keep out of reach of children. For oral use only.

    Victrin 2

    Manufacturing and purchasing:

    Victrin tablets are manufactured by Barrett Hodgson Pakistan (Pvt.) Ltd.

    https://barretthodgson

    To buy these tablets online, visit: https://dvago.pk

    Leave a Reply

    Your email address will not be published. Required fields are marked *